# SDR QXEA2011101801068

- Difficulty date: October 8, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PANEL 624AT HAS CORROSION. REMOVED CORROSION IAW R/D 8/4-57-442. CONFIRMED CRACK FREE. MINIMUM THICKNESS REMAINING IS 0.118" WHICH IS WITHIN TOLERANCE. APPLIED ALODINE, PRIMER AND INSTALLED INNER AND OUTER SEALS.
